# SDR 99ZZZX3812

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N32687
- Make and model: Piper PA-28-140
- Aircraft serial: 287525098
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Attach
- Part number: 6232401
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP MIDDLE AND OUTBOARD ATTACH POINTS CORRODED AND SEPARATED FROM FLAP.  INBOARD ATTACHMENT STAYED ON FLAP.
